# SDR CHQA201000024

- Difficulty date: February 1, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 21,844 hours, 17,926 cycles
- Engine: Allsn AE3007A
- Engine time: 22,155 hours, 18,684 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A RUDDER SYS 1-2 INOP MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND THE MESSAGE CLEARED AND AS A RESULT THE CREW RECEIVED AUTO-PILOT AND YAW DAMPER FAIL MESSAGES ON EICAS.  THE CREW REDUCED ALTITUDE DUE TO NOW BEING NON-RVSM AND AS A RESULT HAD TO DIVERT TO LIT WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE SYSTEM IT WAS OPS CHECKING GOOD IAW FIM 27-22-00.  THE AIRCRAFT WAS THEN FUELED AND CONTINUED TO STL.
